# SDR ASAA2013061395104

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 1,944 hours, 634 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 340, RT FMC FAILED.  FMC FAIL CHECKLIST COMPLETED. UNABLE TO RESTORE DUAL FMC OPERATION.  ACFT GROUNDED.  CYCLED CIRCUIT BREAKER.  RT FMC OPS TEST NORMAL, REF MM 34-61-00.  HAS NO OTHER RECENT HISTORY.  IAW FIM 34-61, TASK 836, INTERMITTENT FAULT. REQUIRES NO FURTHER ACTION.
